# SDR AUS20010425

- Difficulty date: May 7, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Part number: 717002
- Condition: Misinstalled
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT HORIZONTAL STABILISER OUTBOARD HINGES FITTED WITH ONLYTWO RIVETS ON THE TOP AND BOTTOM WHEN THE PIPER MODIFICATION KITPNO 766-646 WHEN THE CORRECT NUMBER SHOULD BE FOUR RIVETS.PERSONNEL/MAINTENANCE ERROR.
